# SDR AALA20140130005

- Difficulty date: January 30, 2014
- Submitted: February 4, 2014
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- Aircraft time: 67,809 hours, 29,384 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LT AFT OVERWING EXIT UPPER DOOR JAMB.  INSTALLED DOUBLER REPAIRED IAW EA MD80-53-033413.
